# SDR CA050117009

- Difficulty date: January 16, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 7,760 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Frozen
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE FLIGHT, NOTICED BY CREW THAT THE NR1 ENGINE POWER LEVER WAS FROZEN IN POSITION. THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL LANDING WAS COMPLETED.  WITH WARMER TEMPERATURES, POWER LEVER WAS ABLE TO MOVE FREELY THROUGH ITS FULL RANGE OF TRAVEL.  FLIGHT WAS CONDUCTED WITH NO FAULTS NOTED.  ON THE 3RD FLIGHT, WHILE IN CRUISE, IT WAS NOTED THAT POWER LEVER BECAME DIFFICULT TO MOVE. ENGINE POWER WAS REDUCED TO IDLE, SCHEDULED LANDING. REVEALED WATER LEAK FROM LAV SINK SUPPLY LINE MIGRATED BELOW FLOOR ONTO NR 1 ENGINE PWR LEVER BELLCRANK, ICE ACCUMULATION WAS EVIDENT IN AREA. LEAK WAS REPAIRED, CONTAMINATED AREAS WERE CLEANED, DRIED AND LUBRICATED. ENGINE PWR LEVER FUNCTION CHECKED SERVICEABLE.
